# SDR AALA201906039020

- Difficulty date: May 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: 4 AREAS OF CORROSION EACH MEASURES APPROX. 1"X1" WITH A MAX DEPTH OF .080" AT ONE LOCATION ON FLOOR BEAM AT FR68, -Y765; P/N D5347219320000. REMOVED AND REPLACED FLOOR BEAM IAW SRM 51-42-11.
